# SDR UALA2010022200641

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 26,652 hours, 11,889 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: BR9631635
- Condition: Damaged
- Location: Row 23 - 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR NEAR 10A STOPPED WHEN AUDIO SYSTEM WAS TURNED OFF.  CHECKED 9,10,11 SEAT ELECTRONIC BOX CONNECTORS ALL CHECKED OK.  REPLACED 10A SEAT ELECTRONIC BOX, PRECAUTIONARY. OPS CHECKED OKAY.  AUDIO FROM ROW 24 AND AFT IS INOP AFTER PAX SPILLED DRINK.  PERFORMED OPS TEST AND RECYCLED BREAKERS NO HELP, SEATS 24-27 ABC AFFECTED.  FOUND CABLE BAD FROM 23 TO 24.  REPLACED CABLE.  OPS CHECKED OK.  REPLACED SEAT ELEC BOX AT SEAT 27A.  OPS CHECKED OK.
